Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 37, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 9:13 AM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 9:13 AM MDT (15:13 UTC)
- Expired
- Jun 1, 2014, 10:00 AM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:15 AM MDT | HAIL 1 | 2 N Sarben, NE | HEAVY RAINFALL WITH PEA SIZE HAIL...A FEW HAIL STONES THE SIZE OF QUARTERS. |
| Jun 1, 9:20 AM MDT | HAIL 0.5 | 2 Wnw Sarben, NE | SMALL HAIL AND HEAVY RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
197
WUUS53 KLBF 011513
SVRLBF
NEC101-111-117-011600-
/O.NEW.KLBF.SV.W.0037.140601T1513Z-140601T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 AM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1100 AM CDT/1000 AM MDT/
* AT 911 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARBEN...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRYON AND COKER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 155.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 196 AND 212.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 13 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
4106 10128
TIME...MOT...LOC 1514Z 224DEG 30KT 4121 10126
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
418
WWUS53 KLBF 011531
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 AM CDT SUN JUN 1 2014
NEC101-111-117-011600-
/O.CON.KLBF.SV.W.0037.000000T0000Z-140601T1600Z/
KEITH NE-LINCOLN NE-MCPHERSON NE-
1031 AM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES
UNTIL 1100 AM CDT/1000 AM MDT/...
AT 1029 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SUTHERLAND...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRYON.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 155.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 196 AND 213.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 13 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
4106 10128
TIME...MOT...LOC 1531Z 218DEG 36KT 4134 10116
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR594
WWUS53 KLBF 011557
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 AM CDT SUN JUN 1 2014
NEC101-111-117-011608-
/O.EXP.KLBF.SV.W.0037.000000T0000Z-140601T1600Z/
KEITH NE-LINCOLN NE-MCPHERSON NE-
1057 AM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON...
NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES WILL EXPIRE AT
1100 AM CDT/1000 AM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
4106 10128
TIME...MOT...LOC 1558Z 218DEG 36KT 4155 10094
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:36 AM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 1, 5:36 AM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 636 AM CDT SUN JUN 1 2014 .SYNOPSIS... ISSUED AT 355 AM CDT SUN JUN 1 2014 ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT/BOUNDARY TRACING A SERPENTINE PATH ACROSS SOUTHERN SOUTH DAKOTA TO A LOW IN SOUTHWEST SOUTH DAKOTA THEN THROUGH THE WESTERN NEBRASKA SANDHILLS TO A LOW CENTERED NEAR DENVER. ANOTHER STRONGER FRONT EXTENDED FROM THE SOUTH DAKOTA LOW TO ANOTHER LOW IN SOUTH CENTRAL WYOMING. BOTH THE AMSU AND GOES DERIVED PRECIPITABLE WATER IMAGERY SHOWED ABUNDANT MOISTURE (35-40MM) EAST OF A VALENTINE-LEXINGTON LINE. COMBINING THOSE PRODUCTS WITH LOW LEVEL WIND SHOWS A SECONDARY MOISTURE PLUME EXTENDING INTO SOUTHWEST NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 355 AM CDT SUN JUN 1 2014 THE BIG CHALLENGE TODAY IS THE POSSIBILITY OF SEVERE THUNDERSTORMS AND THE EXTENT AND TIMING. FROM THE INITIAL CONDITIONS...IT CAN BE SEEN THAT A SPLIT MOISTURE TRAJECTORY EXTENDS NORTH ACROSS THE EASTERN HALF OF NEBRASKA ALL THE WAY INTO WESTERN MINNESOTA AND THE EASTERN DAKOTAS. THE SECOND BRANCH SHOULD DELIVER (25-35MM) MOISTURE INTO SOUTHWEST NEBRASKA THIS MORNING. THE BULGE OF THE WEAKER BOUNDARY THIS MORNING SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT IN THE WESTERN SANDHILLS AND CENTRAL NEBRASKA. LOOKING AT THE HIGHER RESOLUTION SHORT TERM MODELS...IT APPEARS THAT THE COMBINATION OF DEEP SHEAR AND CONVECTIVE POTENTIAL ENERGY WOULD BE MOST FAVORABLE FOR CENTRAL AND SOUTHWEST NEBRASKA FROM ABOUT 18Z THROUGH 00Z WITH THE SEVERE POTENTIAL SHIFTING TO CENTRAL AND SOUTH CENTRAL NEBRASKA BY 03Z. THEREFORE...OUR HIGHER CONFIDENCE LIES WITH SEVERE THUNDERSTORMS SOUTH OF A LINE FROM ONEILL THROUGH MULLEN TO ALLIANCE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 355 AM CDT SUN JUN 1 2014 THIS PORTION OF THE FORECAST CONTINUES TO BE PLAGUED WITH CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH COOLER TEMPERATURES EXPECTED FOR MUCH OF THE WEEK. THE UPPER LEVEL PATTERN WILL BE SHIFTING THROUGH THE FIRST PART OF THE WORK WEEK AS THE RIDGE OVER THE EASTERN CONUS BREAKS DOWN WITH THE EASTWARD ADVANCEMENT OF THE SHORTWAVE TROUGH NOW OVER IDAHO AND UTAH. AFTER AN ACTIVE DAY SUNDAY...THE COLD FRONT WILL HAVE PUSHED THROUGH THE ENTIRE FORECAST AREA BY 12Z MONDAY. THE AIR WILL BE MUCH DRIER BEHIND THE FRONT...WITH PRECIPITABLE WATER VALUES AT 80 TO 90 PERCENT OF NORMAL AND DEWPOINTS DOWN INTO THE 40S. WITH THE DRIER AIR IN PLACE...A DRY DAY IS EXPECTED MONDAY...AS WELL AS A COOLER DAY WITH THE WARM AIR BEING SLOW TO START TO COME BACK NORTH. BY 00Z TUESDAY THE SHORTWAVE TROUGH OVER THE NORTHERN PLAINS WILL HAVE MOVED INTO MINNESOTA...ALLOWING WEAK RIDGING TO START TO BUILD IN OVER THE HIGH PLAINS...WITH WINDS BEGINNING TO TURN BACK TO THE SOUTH TO START THE RETURN OF WARM AND MORE MOIST AIR. HOWEVER...THIS WON/T HAPPEN UNTIL LATE IN THE AFTERNOON...BUT DESPITE THE COOLER AIR MASS IN PLACE...WITH STRONG JUNE SUNSHINE EXPECTED...SHOULD STILL GET HIGHS IN THE UPPER 70S AND LOW 80S ACROSS THE AREA. MODEL SOLUTIONS ARE IN GOOD AGREEMENT COMBINING THE SHORTWAVE NOW OFF THE WASHINGTON/OREGON COAST WITH THE UPPER LOW OUT IN THE PACIFIC AS THEY BOTH APPROACH THE CALIFORNIA COAST TONIGHT. THE WAVE WILL WEAKEN ON TUESDAY AS IT MOVES INTO THE CENTRAL ROCKIES...BUT THERE WILL BE ENOUGH ENERGY EJECTING OUT OF THE SOUTHWEST FLOW INTO THE CENTRAL PLAINS TO KEEP PLENTY OF LIFT ONGOING THROUGH MONDAY NIGHT AND TUESDAY. CONTINUED THE CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT STARTING IN THE FAR SOUTHWEST IN THE EVENING THEN EXPANDING NORTH AND EAST OVERNIGHT. AS THE PREVIOUSLY MENTIONED SHORTWAVE MOVES INTO THE ROCKY MOUNTAINS...LEE-SIDE CYCLOGENESIS WILL OCCUR OVER COLORADO. THIS WILL BRING ABOUT SOUTHERLY FLOW IN THE LOW LEVELS INTO NEBRASKA...AND WITH THE SURFACE HIGH OVER THE DEEP SOUTH...THE GULF WILL BE OPEN SO WILL HAVE A STRONG PATH OF MOISTURE INTO THE FORECAST AREA THROUGH THE SOUTHERN PLAINS. THE NOCTURNAL LOW LEVEL JET WILL ALSO PICK UP MONDAY NIGHT...WHICH WILL INITIALLY BE FOCUSED OVER THE FAR SOUTHWEST BUT WILL VEER EAST BY 12Z. THE SOUTHERLY FLOW WILL THEN PUSH A STRONG WARM FRONT INTO NEBRASKA ON TUESDAY. EASTERLY SURFACE FLOW NORTH OF THE FRONT IS EXPECTED TO BRING HIGHER MOISTURE INTO WESTERN NEBRASKA...WITH MOST MODELS SHOWING 50S...60S...AND PERHAPS EVEN A FEW 70 DEGREE DEWPOINTS. THIS MOISTURE WILL COMBINE WITH THE AIR LIFTING OVER THE WARM FRONT TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT ON TUESDAY. BY TUESDAY AFTERNOON...NEBRASKA WILL BE SITTING IN THE VICINITY OF THE COUPLED LIFT AREA OF THE JET...BEING IN THE LEFT EXIT AND RIGHT ENTRANCE BETWEEN THE NORTHERN AND SOUTHERN STREAMS. WITH THE MOISTURE AND LIFT FROM BOTH THE LARGE SCALE...AND FRONTAL SYSTEMS HAVE PRETTY HIGH CONFIDENCE ON PRECIPITATION CHANCES FOR TUESDAY AND DID INCREASE THEM SLIGHTLY. AS FOR SEVERE POTENTIAL...THE DEEP LAYER SHEAR WILL STRENGTHEN SIGNIFICANTLY...AS THE GFS SHOWS VALUES OF 50-80KTS...AND WITH DECENT INSTABILITY ACROSS THE AREA THERE WILL BE POTENTIAL FOR ORGANIZED STRONG TO SEVERE STORMS ALONG AND NORTH OF THE WARM FRONT WHICH LOOKS TO ENCOMPASS MUCH OF THE LOCAL FORECAST AREA. ALSO...NORTH OF THE FRONT TEMPERATURES WILL BE COOLER...WITH HIGHS ONLY IN THE LOW 70S. HOWEVER...IN THE WARM SECTOR A STRONG DRYLINE WILL MOVE EASTWARD AND AREAS BEHIND THAT LINE WILL SEE TEMPERATURES SKY ROCKET WITH VERY DRY CONDITIONS. DID INCREASE HIGHS OVER THE SOUTHWEST SECTIONS OF THE FORECAST AREA INTO THE MID OR UPPER 80S TO ACCOUNT FOR THIS. AFTER TUESDAY THE UPPER LEVEL FLOW BECOMES FAIRLY ZONAL...WITH A MULTITUDE OF WEAK SHORTWAVE TROUGHS AND ENERGY MOVING OVER THE CENTRAL PLAINS. THERE ARE QUITE A BIT OF DIFFERENCES ON TIMING AND LOCATION OF MANY OF THESE WEAK SYSTEMS SO CONFIDENCE IS NOT HIGH BEYOND TUESDAY ON PRECIPITATION CHANCES. TRIED TO PROVIDE BETTER TIMING FOR PRECIPITATION CHANCES...BUT WITH THE LOW CONFIDENCE ON THE TIMING...A CONSENSUS APPROACH PUTS CHANCES FOR RAIN EVERY DAY IN THE FORECAST. THIS WILL LIKELY BE ABLE TO BE MODIFIED IN FUTURE FORECASTS. IN ADDITION TO THE DAILY CHANCES FOR RAIN...TEMPERATURES WILL BE COOLER FOR MUCH OF THE WEEK. THE FLATTER UPPER LEVEL FLOW WILL KEEP THE WARM AIR ACROSS THE SOUTHERN HALF OF THE COUNTRY...ALLOWING THE COOLER AIR OUT OF CANADA TO COME SOUTH ACROSS THE NORTHERN HALF OF THE COUNTRY THROUGH THE WORK WEEK. TEMPERATURES WILL BE NEAR OR BELOW NORMAL FOR WEDNESDAY AND BEYOND. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 635 AM CDT SUN JUN 1 2014 THUNDERSTORMS IN WESTERN NEBRASKA ARE EXPECTED TO CONTINUE THROUGH THE DAY TODAY. BY 18Z...THERE IS A FAIRLY HIGH PROBABILITY OF THUNDERSTORMS AT VTN AND LBF. THE STORMS DEVELOPING LATER TODAY MAY ALSO PRODUCE HAIL AND WIND GUSTS EXCEEDING 40KT. IN THE NEARER TERM...THE ONGOING STORMS MAY AFFECT VTN AND LBF THIS MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...BROOKS AVIATION...SPRINGER
Hazardous weather outlook, Jun 1, 3:37 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 437 AM CDT SUN JUN 1 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-020945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 437 AM CDT SUN JUN 1 2014 /337 AM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS TODAY IN WESTERN AND NORTH CENTRAL NEBRASKA. ALTHOUGH OUR CONFIDENCE IS HIGH THAT AT LEAST LARGE HAIL WILL OCCUR IN THE NEBRASKA SANDHILLS OR SOUTHWEST NEBRASKA...THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE LOCATION AND THE TIMING. CURRENT INDICATIONS ARE THAT THE LARGE HAIL IS MOST LIKELY SOUTH AND EAST OF A LINE FROM ONEILL THROUGH THEDFORD AND MULLEN TO OGALLALA. THERE IS ALSO A RISK OF DAMAGING WIND WITH DISSIPATING STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY THIS WEEK BEGINNING MONDAY NIGHT...BUT THE CONDITIONS NEEDED FOR SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Special weather statement, Jun 1, 5:23 AM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 523 AM MDT SUN JUN 1 2014 NEZ004-022-023-035-011230- ARTHUR NE-GARDEN NE-GRANT NE-SHERIDAN NE- 523 AM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHEASTERN SHERIDAN... GRANT AND GARDEN COUNTIES UNTIL 630 AM MDT... AT 522 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLSWORTH TO 10 MILES NORTH OF OSHKOSH TO 7 MILES SOUTHWEST OF OSHKOSH...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ELLSWORTH...ADAMS FLATS...RACKETT...WILD HORSE FLATS...BRITTON LAKE AND OSHKOSH AROUND 530 AM MDT. JERRY LAKE AROUND 535 AM MDT. KINCAID LAKE AND BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AROUND 545 AM MDT. BOURQUIM HILL AND BINGHAM AROUND 550 AM MDT. DOMINICK LAKE AROUND 555 AM MDT. SWEDE LAKE AROUND 600 AM MDT. VELMA AROUND 605 AM MDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 109 AND 163. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 111 AND 165. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 175. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 1, 6:12 AM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 AM CDT SUN JUN 1 2014 NEZ022-035-036-057-011300- ARTHUR NE-GARDEN NE-KEITH NE-MCPHERSON NE- 612 AM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN MCPHERSON...NORTHERN KEITH AND EASTERN GARDEN COUNTIES UNTIL 700 AM MDT/800 AM CDT/... AT 608 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEMOYNE...OR 17 MILES SOUTHWEST OF ARTHUR...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARTHUR... LEMOYNE... VELMA... JENSEN LAKE... MCKEAG... HAYTHORN LAKE... LENA... THREE MILE LAKE... BUCKTAIL LAKE... BUCKTAIL... BIG BALD HILL... CALORA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 100 AND 132. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 181. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 1, 6:42 AM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 742 AM CDT SUN JUN 1 2014 NEZ022-035-036-057-011330- ARTHUR NE-GARDEN NE-KEITH NE-MCPHERSON NE- 642 AM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...WESTERN MCPHERSON... NORTHERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL 730 AM MDT/830 AM CDT/... AT 641 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ARTHUR... KEYSTONE... SARBEN... PAXTON... KINGSLEY DAM... SAND PUDDIN LAKE... LENA... BROGANVILLE... THREE MILE LAKE... CALORA... BUCKTAIL LAKE... NEVENS... BUCKTAIL... BIG BALD HILL... FLATTS... SAND BEACH LAKE... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 94 AND 134. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 183. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 1, 7:27 AM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 827 AM CDT SUN JUN 1 2014 NEZ057-011415- KEITH NE- 727 AM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEITH COUNTY UNTIL 815 AM MDT... AT 723 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEMOYNE...OR 15 MILES NORTH OF OGALLALA... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN KEITH COUNTY. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 97 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 1, 8:18 AM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 AM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN 11 SSE ASHBY 41.88N 101.85W
06/01/2014 M2.25 INCH GRANT NE CO-OP OBSERVER
LOW WATER CROSSINGS FLOODED, 1/2 INCH HAIL ALSO OBSERVED,
WIND EST. 55 MPH
&&
SNIVELYSpecial weather statement, Jun 1, 9:08 AM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1008 AM CDT SUN JUN 1 2014 NEZ057-059-011600- KEITH NE-LINCOLN NE- 1008 AM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND EASTERN KEITH COUNTIES UNTIL 1100 AM CDT/1000 AM MDT/... AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SARBEN...OR 21 MILES EAST OF OGALLALA... MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COKER... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 144 AND 156. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 12 AND 17. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:32 PM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 43 min |
| Jun 1, 11:27 AM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 1, 12:35 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 1, 1:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 44 min |
| Jun 1, 5:01 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.